Notre Dame Journal of Formal Logic

Second-order quantifiers and the complexity of theories.

J. T. Baldwin and S. Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 26, Number 3 (1985), 229-303.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870870

Zentralblatt MATH identifier
0596.03033

Mathematical Reviews number (MathSciNet)
MR796638

Digital Object Identifier
doi:10.1305/ndjfl/1093870870

Subjects
Primary: 03C85: Second- and higher-order model theory
Secondary: 03B15: Higher-order logic and type theory 03C45: Classification theory, stability and related concepts [See also 03C48]

Citation

Baldwin, J. T.; Shelah, S. Second-order quantifiers and the complexity of theories. Notre Dame Journal of Formal Logic 26 (1985), no. 3, 229--303. doi:10.1305/ndjfl/1093870870. http://projecteuclid.org/euclid.ndjfl/1093870870.


Export citation